RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 1996, Volume 4, Pages 266–295 (Mi timm353)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical theory of optimal control and differential games

Finitely additive vector measures and the regularization questions in the problem about constructing of the sets of asymptotic attainability

A. G. Chentsov


Full text: PDF file (1613 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.972.8
Received: 16.01.1996

Citation: A. G. Chentsov, “Finitely additive vector measures and the regularization questions in the problem about constructing of the sets of asymptotic attainability”, Trudy Inst. Mat. i Mekh. UrO RAN, 4, 1996, 266–295

Citation in format AMSBIB
\Bibitem{Che96}
\by A.~G.~Chentsov
\paper Finitely additive vector measures and the regularization questions in the problem about constructing of the sets of asymptotic attainability
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 1996
\vol 4
\pages 266--295
\mathnet{http://mi.mathnet.ru/timm353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483948}
\zmath{https://zbmath.org/?q=an:1065.93502}
\elib{http://elibrary.ru/item.asp?id=12363136}


Linking options:
  • http://mi.mathnet.ru/eng/timm353
  • http://mi.mathnet.ru/eng/timm/v4/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “On the result equivalence of constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S32–S53  mathnet  crossref  isi  elib
    2. A. G. Chentsov, “Rasshireniya v klasse konechno-additivnykh mer i usloviya asimptoticheskoi nechuvstvitelnosti pri oslablenii chasti ogranichenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 131–152  mathnet
    3. A. G. Chentsov, “On obeying constraints of asymptotic character”, Proc. Steklov Inst. Math., 271 (2010), 53–68  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:121
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019